加载中…
We consider the following matching-based routing problem. Initially, each vertex of a connected graph is occupied by a pebble which has a unique destination . In each round the pebbles across the edges of a selected matching in are swapped, and the goal is to route each pebble to its destination vertex in as few rounds as possible. We show that if is a sufficiently strong -regular spectral expander then any permutation can be achieved in rounds. This is optimal for constant and resolves a problem of Alon, Chung, and Graham [SIAM J. Discrete Math., 7 (1994), pp. 516–530].

生成讲解博客的中文版本

生成AI智能校验的中文版本